An Ablowitz-Ladik system with a discrete potential: I. Extended resolvent

A. K. Pogrebkov, M. C. Prati

Research output: Contribution to journalArticlepeer-review

Abstract

An Ablowitz-Ladik linear system with the potential taking the values 0 or 1 is considered. The extended resolvent of this system is constructed, and the singularities of this operator are analyzed in detail.

Original languageEnglish
Pages (from-to)407-419
Number of pages13
JournalTheoretical and Mathematical Physics
Volume119
Issue number1
DOIs
Publication statusPublished - Apr 1999

Fingerprint

Dive into the research topics of 'An Ablowitz-Ladik system with a discrete potential: I. Extended resolvent'. Together they form a unique fingerprint.

Cite this